MAUDE Adverse Event Report: INSULET CORPORATION PODPAL; ADHESIVE

INSULET CORPORATION PODPAL; ADHESIVE
Model Number 40201
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abrasion (1689); Erythema (1840); Pain (1994); Rash (2033); Urticaria (2278); Skin Infection (4544); Skin Inflammation/ Irritation (4545); Swelling/ Edema (4577)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the skin irritation and doctors office visits.No lot release records were reviewed, as the product lot number was not provided.The omnipod is iso10993 compliant, undergoing cytotoxicity, sensitization, genotoxicity, hemolysis, irritation or intracutaneous reactivity, systemic toxicity, and implantation effects testing.The omnipod is sterilized with 100% ethylene oxide gas with a sterility assurance level of 10-6 per iso11135 and eo residual levels in compliance with iso10993.Each lot is confirmed to meet requirements for non-pyrogenicity per iso10993 and sterility per iso11135 prior to release.Locked down smartphone: no data available.Omnipod software app version: no data available.Operating system: no data available.Hardware: no data available.Cgm sensor type: no data available.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported that the patient experienced ongoing skin irritation characterized by abraded skin, significant pain, redness, swelling, and infection at the application sites.Due to the severity and persistence of these reactions, the patient sought medical evaluation at (b)(6).During subsequent medical assessments and follow-up visits, multiple evaluations were performed to determine the cause of the skin reactions.It was determined that the irritation was associated with the pod pal adhesive.The affected sites were consistently reported as painful, irritated, and infected, necessitating weekly hospital visits for monitoring.Treatment included the use of an iodized scrub for skin irritation.Additionally, the patient reported elevated blood glucose levels reaching 22.8 mmol/l (410 mg/dl) while wearing the pod.Symptoms were reported to have begun in early (b)(6) 2025, with medical attention sought on (b)(6) 2025.The pod was not worn at the time medical attention was sought due the pain and skin irritation.

Brand Name
PODPAL
Common Device Name
ADHESIVE
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key24619946
Report Number3014585508-2026-14226
Device Sequence Number9640141
Product Code KGX
UDI-Device Identifier20385081120231
UDI-Public(01)20385081120231
Combination Product (Y/N)N
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number40201
Device Catalogue NumberPOD-X9-000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age9 YR
Patient SexMale